RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1995, Volume 36, Number 1, Pages 203–214 (Mi smj668)  

This article is cited in 7 scientific papers (total in 7 papers)

A criterion for continuity of an integral functional on a sequence of functions

M. A. Sychev


Full text: PDF file (1262 kB)

English version:
Siberian Mathematical Journal, 1995, 36:1, 185–195

Bibliographic databases:

UDC: 517.972/974
Received: 26.10.1992

Citation: M. A. Sychev, “A criterion for continuity of an integral functional on a sequence of functions”, Sibirsk. Mat. Zh., 36:1 (1995), 203–214; Siberian Math. J., 36:1 (1995), 185–195

Citation in format AMSBIB
\Bibitem{Syc95}
\by M.~A.~Sychev
\paper A criterion for continuity of an integral functional on a sequence of functions
\jour Sibirsk. Mat. Zh.
\yr 1995
\vol 36
\issue 1
\pages 203--214
\mathnet{http://mi.mathnet.ru/smj668}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1335221}
\zmath{https://zbmath.org/?q=an:0856.49009}
\transl
\jour Siberian Math. J.
\yr 1995
\vol 36
\issue 1
\pages 185--195
\crossref{https://doi.org/10.1007/BF02113932}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QM56900019}


Linking options:
  • http://mi.mathnet.ru/eng/smj668
  • http://mi.mathnet.ru/eng/smj/v36/i1/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Sychev, “Necessary and sufficient conditions in semicontinuity and convergence theorems with a functional”, Sb. Math., 186:6 (1995), 847–878  mathnet  crossref  mathscinet  zmath  isi
    2. Sychev M.A., “Conditions on integrand, necessary and sufficient for validity of the theorem of convergence with a functional”, Doklady Akademii Nauk, 344:6 (1995), 749–752  mathnet  mathscinet  zmath  isi
    3. Sychev M., “Young measure approach to characterization of behaviour of integral functionals on weakly convergent sequences by means of their integrands”, Annales de l Institut Henri Poincare–Analyse Non Lineaire, 15:6 (1998), 755–782  crossref  mathscinet  zmath  adsnasa  isi
    4. Sychev M.A., “Characterization of homogeneous scalar variational problems solvable for all boundary data”, Proceedings of the Royal Society of Edinburgh Section A–Mathematics, 130:3 (2000), 611–631  mathscinet  zmath  isi
    5. Sychev M.A., “Attainment and relaxation results in special classes of deformations”, Calculus of Variations and Partial Differential Equations, 19:2 (2004), 183–210  crossref  mathscinet  zmath  isi
    6. Sychev M.A., “Sets of lower semicontinuity and stability of integral functionals”, Journal de Mathematiques Pures et Appliquees, 84:8 (2005), 985–1014  crossref  mathscinet  zmath  isi
    7. Sychev M.A., “A few remarks on differential inclusions”, Proceedings of the Royal Society of Edinburgh Section A–Mathematics, 136:3 (2006), 649–668  crossref  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:220
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019